# SDR HNAA0407103

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 32,239 hours, 35,693 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 035337
- Condition: Inoperative
- Location: Baggage Bay
- Part time: 11,305 hours, 12,386 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3807 PILOT REPORTED THE NR 1 SMOKE WARNING TEST FOR THE BAGGAGE COMPARTMENT UNIT WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SMOKE DETECTOR AND OPERATIONAL CHECKED THE SYSTEM.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
